On distribution of values of recurrence sequences

I. E. Shparlinskii*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

The joint distribution of the values of several different solutions of difference equations are analyzed. The method of trigonometric sums is used, with individual bounds of the relevant sums. A technique that makes it possible to estimate the interference of these sums is also employed.

Original languageEnglish
Pages (from-to)120-125
Number of pages6
JournalProblems of information transmission
Volume25
Issue number2
Publication statusPublished - Oct 1989

Fingerprint

Dive into the research topics of 'On distribution of values of recurrence sequences'. Together they form a unique fingerprint.

Cite this